# SDR 05031703

- Difficulty date: January 31, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N703BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7467
- Aircraft time: 9,792 hours, 7,772 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE SUPPORT BEAM CRACKED ON RIGHT HAND LOWER ACCESS PANEL CUTOUT.  INBOARD FORWARD EDGE AT 75 IN LENGTH AT RBL 36.2 WATER LINE 111.09
